# SDR 8EKA20140327

- Difficulty date: March 16, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N502FS
- Make and model: Casa C212
- Aircraft serial: 294
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON NR 2 ENG.  WAITING FOR OFFICIAL REPORT FROM FLT CREW & MAINTENANCE.  ENG CHANGE CURRENTLY IN PROCESS.  SUPPLEMENTAL INFORMATION WILL BE PROVIDED UPON RECEIPT OF OFFICIAL REPORT & MAINTENANCE LOGS FOR ENG CHANGE MOC FLIGHT.
